Please use this identifier to cite or link to this item: http://essuir.sumdu.edu.ua/handle/123456789/63024
Title: Інтерполяційна задача в класі цілих функцій нульового порядку
Other Titles: Interpolation problem in the class of entire functions of zero order
Authors: Малютіна, Т.І.
Bozhenko, Oksana Anatoliivna
Keywords: задача простої інтерполяції
клас цілих функцій
канонічний добуток
терміни міри
simple interpolation problem
class of entire functions
canonical product
terms of measure
Issue Year: 2012
Publisher: Сумський державний університет
Citation: Малютина, Т.И. Интерполяционная задача в классе целых функций нулевого порядка [Текст] / Т.И. Малютина, О.А. Боженко // Сучасні технології в промисловому виробництві : матеріали ІІ Всеукраїнської міжвузівської науково-технічної конференції : у трьох частинах (17-20 квітня 2012 р.) / СумДУ. - Суми, 2012. - Ч. 1. - С. 179-180.
Abstract: Розглядається задача простої інтерполяції в класі цілих функцій типу не вище, ніж нормальний. Приводиться два критерії розв'язку задачі.
The problem of a simple interpolation in the class of entire functions of type not higher than normal. Two criteria is a solution of the problem.
URI: http://essuir.sumdu.edu.ua/handle/123456789/63024
Type: Theses
Appears in Collections:Наукові видання (ННІ БТ)

Views
Other3
Germany1
Downloads
Other1
China1
Germany2


Files in This Item:
File Description SizeFormatDownloads 
Maluitina.pdf829.62 kBAdobe PDF4Download


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.